# SDR C2XA08CL060

- Difficulty date: May 19, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 21,772 hours, 16,203 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 01191
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 17,749 hours, 14,391 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2039 THE CREW REPORTED ON TAKEOFF FROM CLE THE AIRCRAFT WOULD NOT PRESSURIZE.  TRIED MANUAL MODE WITHOUT SUCCESS.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE ELECTRO PNEUMATIC OUTFLOW VALVE AND REMOVED DEBRIS FROM MANUAL CONTROLLER VENT SCREEN.  OPERATIONAL CHECKS WERE GOOD.
